Abrupt awakening phenomenon associated with gamma-hydroxybutyrate use: a case series.

@article{Sassenbroeck2007AbruptAP,
  title={Abrupt awakening phenomenon associated with gamma-hydroxybutyrate use: a case series.},
  author={Diederik K Van Sassenbroeck and Nikolaas De Neve and Peter de Paepe and Frans M. Belpaire and Alain Gaston Verstraete and Paul Calle and Walter A. Buylaert},
  journal={Clinical toxicology},
  year={2007},
  volume={45 5},
  pages={533-8}
}
Case reports mention a sudden awakening from GHB-associated coma but do not specify its time course. The aim of the present case series was to investigate the time course of the awakening from GHB intoxication and the relationship to plasma concentrations of GHB and the presence of other drugs. Unconscious (GCS <or=8) participants at six large rave parties who were treated at medical stations were included. Serial blood samples were taken every 10 to 30 minutes for toxicological analysis. At… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 15 extracted citations

GHB, GBL and 1,4-BD addiction.

Current pharmaceutical design • 2014
View 3 Excerpts

Teenage toxins: recreational poisoning in the adolescent.

Journal of paediatrics and child health • 2012

Similar Papers

Loading similar papers…